# SDR FDEA200906152100

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57246652000
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT WING L/E "D" NOSE JACK RIB 1-2 REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR , NDT FOR CRACK FREE CONDITION IAW. RAS/BAE/1009485/2009 ISS.A , APPROVED BY EA 6-5740-129116.
